# SDR AALA202107098710

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 5,347 hours, 1,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS TEST FAILED BATTERY, EMERGENCY POWER SUPPLY UNIT LEFT EXIT. DISCONNECTED AND RECONNECTED THE ELECTRICAL CONNECTOR ON EMERGENCY POWER SUPPLY UNIT L (16WL). INSTALL TEST GOOD PER A321 AMM 33-51-38-001-400-001-A.
